# SDR AALA20150116011

- Difficulty date: January 13, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 96,271 hours, 15,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NO VOLTAGE OUTPUT AT PINS 15 & 16, ON CONNECTOR D1084, ON EMER LIGHTS POWER SUPPLY M735.  REPLACED EMER LIGHTS POWER SUPPLY M735 IAW AMM 33-51-07.  SYS CHECKED NORMAL.
